Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Throat pain, sore throat, fever, taken Paracetamol. Cure?

Hello Doctor , I am Gaurav From City Bhopal (INDIA)Today its 19-OCT-2012, i had a bit pain in throat 2 days before, then i woke up yesterday s morning, i had sour throat feels like tonsils or throat infection with lots of saliva , and having fever of 100 Constant till today feeling same till now, just had 1 paracetamol to control fever . Now what should i do for curing it help me & sorry for my bad english...
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response

Thanks for using health care magic. the infection in the tonsils can lead to the throat pain and fever. you need to start the antibiotic and analgesics. i would suggest you to consult the E.N.T specialist as the findings on examination may be different.
If still in doubt, please feel free to see a doctor. Please don’t hesitate to consult and ask for any more queries.
With best wishes for a speedy cure
Dr Ajay Lavania
Answered: Sun, 24 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor